# SDR DHL9872061D

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT I/B MID FLAP DAMAGED AT I/B AFT END.  INSTALLED F/G OVERLAY PER SRM 51-40-8, 5 BY 8  N/R 1084.
